Jump to content

Day 1 Of Florinef, Terrible Headache


lumpchp
 Share

Recommended Posts

So I started florinef today, and have had a terrible headache all day. Anyone else get a headache with this, or should I chalk it up to just a bad day? I've also been more tired today than "normal"

Oh, and official diagnosis of pots, not that it changes anything, but at least its a start :-)

Link to comment
Share on other sites

It is a known side effect of florinef. Not everyone can adjust to the med. I was ok on .1 mg but had a 5 day migraine when we tried to go to .2 mg. Went back to .1 mg and was fine again. You may want to ask doc if you can try a smaller dose. I know from previous posts that people on this forum have had to split their pills in 1/4 to get a small enough dose. Good luck.

Link to comment
Share on other sites

Florinef can do that. It might be that your BP is higher than your normal (something worth checking if you have tour own machine). Katybug is right - lots of people need to tweak their dose to get the right one for them.

Good luck,

Alex

Link to comment
Share on other sites

So I started florinef today, and have had a terrible headache all day. Anyone else get a headache with this, or should I chalk it up to just a bad day? I've also been more tired today than "normal"

Oh, and official diagnosis of pots, not that it changes anything, but at least its a start :-)

If I were you, I'd buy a blood pressure machine and measure you BP on a regular basis to make sure your BP isn't spiking. Alex74alex is giving some great advice. I bought a machine and it's been very useful. I can see exactly how my meds are working for my BP and HR. It could be a side-effect of the med or an indirect side-effect of the med from the med causing a spike in BP. I would talk to your doctor as well as my advice isn't that of a medical professional. Good luck! :)

Link to comment
Share on other sites

How are things today?

I did have a huge headache on Day 4 of taking Florinef, so the next day I halfed the dose (I started at .1). Since I had no headache on that half dose day, I bumped it back up to .1 again the next day. I haven't had another headache like that since (its been about 2 months since I've started). I didn't see big benefits of the med until after 4 weeks.

Link to comment
Share on other sites

Its been a few days, headache is still an issue. Thanks for the tip about dosage, I'll try half and see, I'm prescribed .1, so maybe its just too much, this is the first go with any type of medication, I seem to be so sensitive to any kind of pharmaceutical, but at this point I am having debilitating symptoms, so willing to try :-)

Link to comment
Share on other sites

I would talk to the dr or pharmacist before adjusting your dose. I think florinef takes a little while to kick in, so it's hard to know whether you could be having issues adjusting that will go away in the long run or whether it doesn't work for you. Florinef is one of the POTS meds that is tougher on your system, though.

Link to comment
Share on other sites

Ok, day 3 has been unbearable, not only debilitating headache, but nausea, and I almost want to say lethargic. I feel absolutely terrible, and very weak. I have been checking bp and heart rate, my blood pressure is low, was 78/56, heart rate around 88 sitting down. , I really want to give this a chance, what do you think, should this warrant a sunday call to prescribing doc, or should I take it tomorrow and hope I can make it till Monday... Im afraid to take anything for headache like ibuprofen, and Tylenol is not even making a dent and I'm mortified of yet another trip to er.

Link to comment
Share on other sites

I spoke with the on call doc, and was told to stop the medication. Last night I was itchy all over, no hives, but I think that maybe I was having an allergic reaction. Ugh, I hate being soo chemical sensitive... I just want to feel normal again :-(

Link to comment
Share on other sites

:( I'm sorry it didn't work out. Hope you find some relief soon.

I took florinef for 5 days a few weeks ago to beef up my blood volume for flying, a big trigger for me. My cardiologist said I could take florinef "as needed" and since I'm breastfeeding, I didn't want to take it just to take it. Anyway, by the fifth day I got a headache (on 0.1mg), but I felt fine the days leading up to that.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...